The Z-transform and linear multistep stability

J J Coughlan, A T Hill, H Logemann

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)45-73
Number of pages29
JournalIMA Journal of Numerical Analysis
Volume27
Issue number1
DOIs
Publication statusPublished - 2007

Cite this

The Z-transform and linear multistep stability. / Coughlan, J J; Hill, A T; Logemann, H.

In: IMA Journal of Numerical Analysis, Vol. 27, No. 1, 2007, p. 45-73.

Research output: Contribution to journalArticle

@article{fb29dfa4457f4622b42a318f7013bf93,
title = "The Z-transform and linear multistep stability",
author = "Coughlan, {J J} and Hill, {A T} and H Logemann",
note = "ID number: ISI:000243861300003",
year = "2007",
doi = "10.1093/imanum/drl024",
language = "English",
volume = "27",
pages = "45--73",
journal = "IMA Journal of Numerical Analysis",
issn = "0272-4979",
publisher = "Oxford University Press",
number = "1",

}

TY - JOUR

T1 - The Z-transform and linear multistep stability

AU - Coughlan, J J

AU - Hill, A T

AU - Logemann, H

N1 - ID number: ISI:000243861300003

PY - 2007

Y1 - 2007

U2 - 10.1093/imanum/drl024

DO - 10.1093/imanum/drl024

M3 - Article

VL - 27

SP - 45

EP - 73

JO - IMA Journal of Numerical Analysis

JF - IMA Journal of Numerical Analysis

SN - 0272-4979

IS - 1

ER -